# SDR DALA2020100803314

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 4,601 hours, 1,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 39c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT BROKEN 39C. CORRECTIVE ACTION: OPERATIONAL CHECK OF EMERGENCYPATH LIGHT AT 39C PER A321 AMM 33-51.
